RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 4, Pages 571–576 (Mi mz7775)  

Serre Lie algebras of generalized Jacobians

G. V. Belyi, V. A. Korolevich

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Abstract: In this work we construct an example of a generalized Jacobian of an elliptic curve defined over a field of algebraic numbers $k$ such that the Serre Lie algebra $p$-adic representation of the Galois group of the algebraic closure of the field $k$ in its Tate module is irreducible.

Full text: PDF file (379 kB)

English version:
Mathematical Notes, 1976, 19:4, 347–349

Bibliographic databases:

UDC: 513.6
Received: 10.07.1975

Citation: G. V. Belyi, V. A. Korolevich, “Serre Lie algebras of generalized Jacobians”, Mat. Zametki, 19:4 (1976), 571–576; Math. Notes, 19:4 (1976), 347–349

Citation in format AMSBIB
\Bibitem{BelKor76}
\by G.~V.~Belyi, V.~A.~Korolevich
\paper Serre Lie algebras of generalized Jacobians
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 4
\pages 571--576
\mathnet{http://mi.mathnet.ru/mz7775}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=401772}
\zmath{https://zbmath.org/?q=an:0337.14020}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 4
\pages 347--349
\crossref{https://doi.org/10.1007/BF01156795}


Linking options:
  • http://mi.mathnet.ru/eng/mz7775
  • http://mi.mathnet.ru/eng/mz/v19/i4/p571

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:176
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020